# SDR YENA201911183649

- Difficulty date: November 13, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N178JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000004
- Aircraft time: 38,113 hours, 25,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Frame 52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK BELLY FAIRING WEB AT LEVEL FR 52 LH SIDE MLG COMPARTMENT ON LOWER FUSELAGE; REF AEROMAN NR WO 2019-238/1 WCC 2019-332147 ACCOMPLISHED CRACK REPAIR OF CENTER FUSELAGE II WING TO FUSELAGE FAIRING FR 52 WEB IN ACCORDANCE WITH AEROMAN EA 57-0491-19 REV1 AND EMBRAER ETD 2019-190-144625 AND EC NO. E19-836-01. THIS IS CLASSIFIED AS MAJOR.
